Publications by Types
Publication by dates | Conference A*


By Type:

All | Books | Book Chapters | Refereed Articles | Conference Papers | PhD Thesis | Master Theisis | Other publications

by Gerard H. E. Duchamp, Hatem Hadj Kacem, Eric Laugerotte
Gerard H. E. Duchamp, Hatem Hadj Kacem, Eric Laugerotte, Algebraic elimination of epsilon-transitions, In Discrete Mathematics and Theoretical Computer Science, volume 7, 2005.
Bibtex Entry:
  author = {Gerard H. E. Duchamp and Hatem Hadj Kacem and Eric
  title = {Algebraic elimination of epsilon-transitions},
  journal = {Discrete Mathematics and Theoretical Computer Science},
  year = {2005},
  volume = {7},
  pages = {51-70},
  number = {1},
  owner = {Administrateur},
  timestamp = {2009.12.06},


National School of Engineering of Sfax

University of Sfax, Tunisia


Prof. Dr. Eng. Mohamed Jmaiel

Research Center for Computer Science, Multimedia and Digital Data Processing of Sfax, Send an Email
Phone: +216 74 666 578


National School of Engineers of Sfax
Department of Computer Science and Applied Mathematics
ReDCAD Laboratory
B.P. 1173, 3038 Sfax, Tunisia